Join the 'Tegretol' group to help and get support from people like you.
We found 192 questions associated with the 'Tegretol' topic.
Posted 27 Jan 2017 by • 1 answer
My methephatemine levels are off the charts!! Help
Posted 31 Jan 2017 by • 0 answers
Posted 6 Oct 2016 by • 3 answers
... but am not getting much relief plus I seem to have a lot of symptoms not associated with this illness like chest pain and tinnitus. Has anyone experienced these aswell?
Posted 29 Sep 2016 by • 1 answer
I have only been on 100mg of Tegretol for 3 days and although it has taken the TN pain away completely, changed my moods to Mrs. Happy, removed my headaches completely, but I cannot sleep at all. I have been up for two and a half days now. This cannot be good. There has to be a better solution.
Posted 23 Aug 2016 by • 1 answer
Posted 24 Aug 2016 by • 0 answers
Including Simvastin for Choloresterol. I am very worried, can these drugs interact badly with the Tegretol ? I dont want to get sick.
Posted 11 Aug 2016 by • 0 answers
A day I ordered the free trial of Garcinia Cambonia so I like to know if it going to make me have more seizures?
Posted 26 May 2016 by • 2 answers
I started taking Tegretol 2 weeks ago (100mg am & 200pm pm), and now my doctor has added Abilify 2mg in the morning... I'm only on day two but I feel like a zombie. I have a headache, nausea and I everything feels like too much effort. I can't concentrate and conversations are ...
Posted 8 Feb 2012 by • 3 answers
Topamax causes bladder infections... Does tegretol cause weight gain??? topamax causes me terrible bladder infections!!! I DID loose 14 lbs in only 3 weeks after finally getting off of Seroquel for my seizures that put 150 pounds on me. so just had to get off it!! I am going to a neuro doc on ...
Posted 28 Jun 2016 by • 0 answers
Posted 12 Jun 2016 by • 1 answer
I am on 100 MG of tegretol in am and 200 in pm I have gained weight and have a constant pain on left side of my upper stomach how do I step down safely then go off permanently?
Posted 29 May 2016 by • 2 answers
I have been on Tegretol for 3 weeks and last week I had terrible itchy hives all over my body which my doctor said was just a viral infection. I took some antihistamines and it helped. I now have red/purple spots on my left shoulder. Has this happened to anyone else on Tegretol? Should I ask my ...
Posted 12 Jun 2016 by • 0 answers
... need to go to the toilet several times a day - although not diahoria like. I've had tests but can't find a cause. Could it be a side effect of the Tegratol?
Posted 28 May 2016 by • 1 answer
Has anyone experienced bloating & intense stomach pain on these medications? Did anything help? I'm slightly constipated but I've never had this type of pain from not going??? Thank you!
Posted 30 Mar 2016 by • 1 answer
Ask a Question
Related Condition Support Groups
Tegretol Patient Information at Drugs.com
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)